QUICKLINKS AND VIEW OPITONS
Belviq (lorcaserin) increases risk of depression 1.9-fold
Saturday, November 01, 2014 1:28 pm Email this article
Belviq (lorcaserin), a weight loss drug, is associated with a 1.9-fold increase in the risk of depression according to a paper looking at side effects of the drug written by James DiNicolantonio, PharmD and others.
This finding was based on a pooled analysis of three randomized controlled trials testing lorcaserin 10 mg twice daily versus placebo.
DiNicolantonio JJ, Chatterjee S, O’Keefe JH, and Meier P. Lorcaserin for the treatment of obesity? A closer look at its side effects. Open Heart, 2014; 1(1): http://openheart.bmj.com/content/1/1/e000173.full.
Author’s Contact Info
James J. DiNicolantonio, PharmD
Associate Editor BMJ Open Heart
Cardiovascular Research Scientist
Saint Luke’s Mid America Heart Institute
Articles on the same subject can be found here:
Please feel free to share your comments about this article.
© Copyright 2003-2017 - Larry Hobbs - All Rights Reserved.